P. Andrews, Where Not to Find the Critical Points of a Polynomial--Variation on a Putnam Theme, The American Mathematical Monthly, vol.102, issue.2, pp.155-158, 1995.
DOI : 10.2307/2975349

A. T. Bharucha-reid and M. Sambandham, Random Polynomials, N.Y, 1986.

J. Bochnack, M. Coste, and M. Roy, Real Algebraic Geometry, 1998.
DOI : 10.1007/978-3-662-03718-8

M. Coste, . Lajous, R. Lombardi, and M. , Generalized Budan???Fourier theorem and virtual roots, Journal of Complexity, vol.21, issue.4, pp.478-486, 2005.
DOI : 10.1016/j.jco.2004.11.003

URL : http://doi.org/10.1016/j.jco.2004.11.003

P. Diaconis, Patterns in eigenvalues: the 70th Josiah Willard Gibbs lecture, Bulletin of the American Mathematical Society, vol.40, issue.02, pp.155-178, 2003.
DOI : 10.1090/S0273-0979-03-00975-3

A. Edelman and E. Kostlan, How many zeros of a random polynomial are real?, Bulletin AMS, vol.32, issue.1, p.137, 1995.

I. Emiris, . Galligo, and E. Tsigaridas, Random polynomials and expected complexity of bissection methods for real solving, Proceedings of the ISSAC'2010 conference, pp.235-242, 2010.

K. Farahmand, Topics in random polynomials Pitman research notes in mathematics series 393, 1998.

A. Galligo and L. Miclo, On the cut-off phenomenon for the transitivity of subgroups, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00384188

A. Galligo and P. , A: Computing Monodromy via Continuation methods on Random Reimann Surfaces, Theoretical Computer Science, 2011.

A. Galligo and M. Vanhoeij, Approximate bivariate factorization, a geometric viewpoint, Proceedings of the 2007 SNC conference, pp.1-10, 2007.
URL : https://hal.archives-ouvertes.fr/inria-00193647

. Gonzales-vega, H. Lombardi, and M. , Virtual roots of real polynomials, Journal of Pure and Applied Algebra, vol.124, issue.1-3, pp.147-166, 1998.
DOI : 10.1016/S0022-4049(96)00102-8

M. Kac, On the average number of real roots of a random algebraic equation, Bulletin of the American Mathematical Society, vol.49, issue.4, pp.314-320, 1943.
DOI : 10.1090/S0002-9904-1943-07912-8

M. Mehta, Random matrices, Pure and Applied Mathematics, vol.142, 2004.

K. Oldham and J. Spanier, The fractional calculus, 1974.

Q. I. Rahman and G. Schmeisser, Analytic theory of polynomials, 2005.

L. A. Shepp and R. J. Vanderbei, The complex zeros of random polynomials, Transactions of the American Mathematical Society, vol.347, issue.11, 1995.
DOI : 10.1090/S0002-9947-1995-1308023-8